# SDR CA960513006

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A6
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Condition: Failed
- Location: Eng Torque
- Part time: 1,681 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF, TORQUE INDICATION DECAYED THROUGH 60 PSI FROM 68 PSI. POWER REDUCTION WAS ALSO AUDIBLE. THE ELECTRONIC LIMITER UNIT WARNING LIGHT ILLUMINATED AND THE CREW ISOLATED THE ELECTRONIC LIMITER S YSTEM. POST EVENT DOWNLOAD OF THE ELU REVEALED A FAULT CODE RELATING TO TORQUE PRESSURE. TORQUE TRANSDUCER REPLACED.
